# SDR A6WA201040004

- Difficulty date: December 10, 2009
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 23,128 hours, 22,077 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD ATTACH ANGLE UNDER ACCESS PANEL 520 ML CRACKED.  REMOVED CRACKED ATTACH ANGLE FROM LT WING, OTBD UNDER ACCESS PANEL 520 ML AND INSTALLED SERVICEABLE BRACKET PN 600-12045-11, IAW SRM 51-41-061.  (K)
